# SDR IPXA10558872

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N34205
- Condition: Misrepaired
- Location: Bs 530 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  ACCOMPLISH PERMANENT REPAIR TO FUSELAGE SKIN AT BS 530, STR 26R (EFN 408LGPG1004) REF EO B757-5330-36245,  REPAIRED IAW ATS ER 10-1754, 3-15-10.
